Authors: Ikodinović, Nebojša
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A logic with coherent conditional probabilities
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 3571
First page: 726
Last page: 736
Conference: 8th European Conference on Symbolic and Quantitative Approaches to Reasoning with Uncertainty, ECSQARU 2005; Barcelona; Spain; 6 July 2005 through 8 July 2005
Issue Date: 1-Jan-2005
Rank: M22
ISBN: 978-3-540-27326-4
ISSN: 0302-9743
DOI: 10.1007/11518655_61
Abstract: 
In this paper we investigate a probability logic which enriches propositional calculus with a class of conditional probability operators of de Finetti's type. The logic allows making formulas such as CP≥ s (β | α), with the intended meaning "the conditional probability of β given α is at least s". A possible-world approach is proposed to give semantics to such formulas. An infinitary axiomatic system for our logic which is sound and complete with respect to the mentioned class of models is given. We prove decidability of the presented logic.
Keywords: Probability Logic | Conditional probability
Publisher: Springer Link
Project: Methods of Mathematical Logic for Decision Support in Real Life Situations 

Show full item record

SCOPUSTM   
Citations

9
checked on Feb 5, 2023

Page view(s)

51
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.